# SDR UG8A051801911UM

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N911U
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0562
- Aircraft time: 3,179 hours, 2,632 cycles
- Engine: Pwa PW535A
- Engine time: 3,179 hours, 2,632 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT "FIRE DET SYS R" AMBER CAUTION LIGHT ILLUMINATED FOLLOWED BY RED "RT ENGINE FIRE WARNING". FOUND FIRE LOOP CHAFED.
